Journal of Nonlinear Mathematical Physics

Volume 16, Issue Supplement 1, March 2013, Pages 179 - 208

A Group Classification of a System of Partial Differential Equations Modeling Flow in Collapsible Tubes

Authors
M. Molati*‡, F. M. Mahomed
Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Johannesburg, Private Bag 3, Wits 2050, South Africa
C. Wafo Soh
Department of Mathematics, Jackson State University, P. O. Box 17610, MS 39217, USA, wafosoh@yahoo.com
Corresponding Author
M. Molati
Received 30 August 2009, Accepted 30 September 2009, Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925109000406How to use a DOI?
Keywords
Group classification, Lie algebra, collapsible tube
Abstract

The purpose of this work is to perform group classification of a coupled system of partial differential equations (PDEs) modeling a flow in collapsible tubes. This system of PDEs contains unknown functions of the dependent variables whose forms are specified via the classification with respect to subalgebras of real three and four-dimensional Lie algebras.

Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
16 - Supplement 1
Pages
179 - 208
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925109000406How to use a DOI?
Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - M. Molati
AU  - F. M. Mahomed
AU  - C. Wafo Soh
PY  - 2021
DA  - 2021/01
TI  - A Group Classification of a System of Partial Differential Equations Modeling Flow in Collapsible Tubes
JO  - Journal of Nonlinear Mathematical Physics
SP  - 179
EP  - 208
VL  - 16
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925109000406
DO  - https://doi.org/10.1142/S1402925109000406
ID  - Molati2021
ER  -